I have always been very lucky, and had relatively uneventful periods my whole life.
I am 29 and have been on the pill since I was 15, (so nothing has changed in nearly 15 years)
But over the past 6 or so months, i have been getting increasingly more PMS, to the point where today, the first day of AF, I could hardly leave the couch and my comfy blanket (I am lucky that I had an RDO, because I was feeling so terrible that there is no way I could have left the house to go to work)
It started with just getting headaches the week before AF was due, then I started getting more and more cramping, then added back and neck aches and this month I have also had terrible nausea. It has all been just getting worse and worse each month.
Has anybody else experienced anything like this with age?
Any suggestions to ease any symptoms?
We are planning to TTC later this year, but I am now worried that when I go off the pill, these symptoms will increase even more?
Any advice or thought would be appreciated.